Attracting divisors on projective algebraic varieties

Volume 91 / 2007

Małgorzata Stawiska Annales Polonici Mathematici 91 (2007), 263-270 MSC: Primary 32L05; Secondary 14F05, 32Q99. DOI: 10.4064/ap91-2-13


We obtain sufficient and necessary conditions (in terms of positive singular metrics on an associated line bundle) for a positive divisor $D$ on a projective algebraic variety $X$ to be attracting for a holomorphic map $f:X \to X$.


  • Małgorzata StawiskaDepartment of Mathematics, Statistics & Computer Science
    University of Illinois at Chicago
    851 S. Morgan St.
    Chicago, IL 60607, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image